Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Addendum to ``Conformal cochains''


Author: Scott O. Wilson
Journal: Trans. Amer. Math. Soc. 365 (2013), 5033-5033
MSC (2010): Primary 57R57, 32G20; Secondary 30F99
Published electronically: May 16, 2013
Original Article: Trans. Amer. Math. Soc. 360 (2008), 5247-5264.
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57R57, 32G20, 30F99

Retrieve articles in all journals with MSC (2010): 57R57, 32G20, 30F99


Additional Information

Scott O. Wilson
Affiliation: Department of Mathematics, Queens College (CUNY), Flushing, New York 11367

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-06055-2
PII: S 0002-9947(2013)06055-2
Received by editor(s): February 28, 2013
Published electronically: May 16, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.